# SDR SIMA20170201003

- Difficulty date: February 1, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 16,417 hours, 11,497 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Gauge
- Part number: GP15381
- Part serial: 100326182
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 HYD SYS BRAKE ACCUMULATOR PRESSURE GAUGE LEAKING.  REMOVED AND REPLACED THE PRESSURE GAUGE IAW AMM 32-43-30. OPS CHECKED GOOD.
